-
1
-
-
0002128307
-
What can be computed in algebraic geometry?, Computational algebraic geometry and commutative algebra (Cortona 1991)
-
D. Bayer and D. Mumford, What can be computed in algebraic geometry?, Computational algebraic geometry and commutative algebra (Cortona 1991), Sympos. Math. XXXIV (1993), 1-48.
-
(1993)
Sympos. Math.
, vol.34
, pp. 1-48
-
-
Bayer, D.1
Mumford, D.2
-
2
-
-
0003339375
-
Surfaces algébriques complexes
-
A. Beauville, Surfaces algébriques complexes, Astérisque 54 (1978).
-
(1978)
Astérisque
, pp. 54
-
-
Beauville, A.1
-
5
-
-
0001940327
-
Sui multipli di una serie lineare di gruppi di punti appartenente ad una curva algebrica
-
G. Castelnuovo, Sui multipli di una serie lineare di gruppi di punti appartenente ad una curva algebrica, Rend. Circ. Mat. Palermo 7 (1893), 89-110.
-
(1893)
Rend. Circ. Mat. Palermo
, vol.7
, pp. 89-110
-
-
Castelnuovo, G.1
-
7
-
-
0002080418
-
Linear free resolutions and minimal multiplicity
-
D. Eisenbud and S. Goto, Linear free resolutions and minimal multiplicity, J. Alg. 88 (1984), 89-133.
-
(1984)
J. Alg.
, vol.88
, pp. 89-133
-
-
Eisenbud, D.1
Goto, S.2
-
8
-
-
0002467309
-
Varieties of minimal degree (a centenial account)
-
Bowdoin conference in Algebraic Geometry (Brunswick, Maine 1985)
-
D. Eisenbud and J. Harris, Varieties of minimal degree (a centenial account), Bowdoin conference in Algebraic Geometry (Brunswick, Maine 1985), Proc. Symp. Pure Math. XXXXVI, part 1 (1987), 1-13.
-
(1987)
Proc. Symp. Pure Math.
, vol.46
, Issue.PART 1
, pp. 1-13
-
-
Eisenbud, D.1
Harris, J.2
-
9
-
-
0003234914
-
Classification theories of polarized varieties
-
T. Fujita, Classification theories of polarized varieties, London Math. Soc. Lect. Notes Ser. 155 (1990).
-
(1990)
London Math. Soc. Lect. Notes Ser.
, vol.155
-
-
Fujita, T.1
-
10
-
-
0001535279
-
On a theorem of Castelnuovo, and the equations defining space curves
-
L. Gruson, R. Lazarsfeld, Ch. Peskine, On a theorem of Castelnuovo, and the equations defining space curves, Inv. Math. 72 (1983), 491-506.
-
(1983)
Inv. Math.
, vol.72
, pp. 491-506
-
-
Gruson, L.1
Lazarsfeld, R.2
Peskine, Ch.3
-
12
-
-
0033455795
-
5 and extremal examples
-
5 and extremal examples, J. reine angew. Math. 509 (1999), 21-34.
-
(1999)
J. Reine Angew. Math.
, vol.509
, pp. 21-34
-
-
Kwak, S.J.1
-
13
-
-
84972550368
-
A Castelnuovo bound for smooth surfaces
-
R. Lazarsfeld, A Castelnuovo bound for smooth surfaces, Duke Math. J. 55 (1987). 423-429.
-
(1987)
Duke Math. J.
, vol.55
, pp. 423-429
-
-
Lazarsfeld, R.1
-
14
-
-
0042188156
-
-
Private notes, June 1982, communicated in May 1999
-
R. Lazarsfeld, Private notes, June 1982, communicated in May 1999.
-
-
-
Lazarsfeld, R.1
-
15
-
-
0002742065
-
Elementary transformations in the theory of algebraic vector bundles
-
Algebraic Geometry (La Rabida 1981)
-
M. Maruyama, Elementary transformations in the theory of algebraic vector bundles, Algebraic Geometry (La Rabida 1981), Springer Lect. Notes Math. 961 (1982), 241-266.
-
(1982)
Springer Lect. Notes Math.
, vol.961
, pp. 241-266
-
-
Maruyama, M.1
-
16
-
-
0001472071
-
Lectures on curves on an algebraic surface
-
D. Mumford, Lectures on curves on an algebraic surface, Ann. Math. Stud. 59 (1966).
-
(1966)
Ann. Math. Stud.
, vol.59
-
-
Mumford, D.1
-
17
-
-
0040116714
-
On degenerate secant varieties whose Gauss maps have the largest images
-
M. Ohno, On degenerate secant varieties whose Gauss maps have the largest images, Pacific J. Math. 187 (1) (1999), 151-175.
-
(1999)
Pacific J. Math.
, vol.187
, Issue.1
, pp. 151-175
-
-
Ohno, M.1
-
19
-
-
0000953735
-
Castelnuovo bound for smooth surfaces
-
H. C. Pinkham, Castelnuovo bound for smooth surfaces, Inv. Math. 83 (1986).
-
(1986)
Inv. Math.
, vol.83
-
-
Pinkham, H.C.1
-
20
-
-
0042188160
-
Sur les travaux de Kempf, Kleinman et Laskov sur les diviseurs exceptionnels
-
Séminaire Bourbaki, exposé 417
-
L. Szpiro, Sur les travaux de Kempf, Kleinman et Laskov sur les diviseurs exceptionnels, Séminaire Bourbaki, exposé 417, Springer Lect. Notes Math. 317 (1973).
-
Springer Lect. Notes Math.
, vol.317
, pp. 1973
-
-
Szpiro, L.1
-
21
-
-
0003197116
-
Tangents and secants of algebraic varieties
-
American Mathematical Society, Providence
-
F. Zak, Tangents and secants of algebraic varieties, Transl. Math. Monogr. 127, American Mathematical Society, Providence 1991.
-
(1991)
Transl. Math. Monogr.
, vol.127
-
-
Zak, F.1
|